# SDR AALA202401120581

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,672 hours, 36,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Out Of Adjust
- Location: Zone 600 - Rh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT IT WAS REPORTED BY THE FLIGHT CREW THAT THE AIRCRAFT FLYS RIGHT WING LOW WITH 1.8 ROLL. MAINTENANCE ADJUSTED THE LEFT WING FLAP TRACK #4 FORWARD ECCENTRIC BEARING PER AMM 27-51-00-820-008-A.
